# SDR AMTA200700720

- Difficulty date: December 21, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FFMC FAIL LIGHT ILLUMINATED.  PERFORMED BITE ON RT AND LT FMC`S IAW FIM 34-61-00-810-801 NO FAULT FOUND.  FMC`S OPERATION CHECK NORMAL AT THIS TIME. (K)
